MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION R SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION R SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 30001006001310012
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device lost the ecg signal via electrode pads and the signal did not return.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.Please reference medwatch report number 1220908-2025-00690 for a similar report from the same customer.
 
Additional Manufacturer Narrative
The device was evaluated by a zoll representative at the customer's facility.The issue occurred when using a standard 3-lead ecg cable with the zoll r series device in proximity to a boston scientific farapulse ablation device.The ecg signal was lost during ablation but reappeared when using monitoring pads or switching modes.The site was using pro pads and a 3-lead cable.The customer noted that this issue occurred only during pulse field ablations the representative identified electromagnetic interference (emi) as the root cause, as the facility was not using an esu filtered ecg cable designed to suppress such interference.It's noteworthy to mention if the r series unit is being used in the presence of an esu, ablation device, or any other high electromagnetic noise emitting source, zoll recommends using the r series 3-lead ecg cable, esu filtered, specifically designed to limit esu artifact when monitoring heart rates.The claim is closed as device meets specification, and customer training has been recommended along with the use of esu filtered 3-lead ecg cables to help reduce electromagnetic noise.No trend is associated with reports of this type.

Brand Name
R SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key21460256
Report Number1220908-2025-00691
Device Sequence Number7936870
Product Code MKJ
UDI-Device Identifier00847946017569
UDI-Public(01)00847946017569
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number30001006001310012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown